Posted by: Karen | 2012-02-07

Rheumatoid Arthritus &  Fybromalgia

Good day
I was diganosed with Rheumatoid Arthritus and Fybromalgia in 2006 and I''''m under the care of a Rheumatologist.
The last couple of months I''''ve started feeling extremely fatigued - so much so that I feel like I could fall asleep behind my computer. I''''ve also been battling with ulcers in my mouth as well as fever blisters on a regular basis.
I am on the following medication (this has not changed in the last 3 years):
Salazopyrin EN 500 mg - 2 tablets 2x per day
Methotrexate 2.5 mg - 10 per week
Arava 20 mg - 1 per day
Lyrica 25 mg - 2 in the morning &  2 in the evening
Lyrica 75 mg - 1 at night
Altosec 20 mg - 1 per day
Tramal SR100 - when needed
Cymgen 60mg - 1 in the evening
Arcoxian 90mg - 1 per day
Folic Acid 5mg per day

I''''ve also been having hot flushes - my thyroid and hormone levels have been tested and it is all fine. I do not have high or low blood pressure.

I also have difficulty in sleeping. Waking up on aveage 5 x per night, takes a long time to fall asleep and have to urinate frequently during the night (I have been tested for sugar and all is ok)

What can I do to:
1. Assist with the extreme fatigue
2. Assist with the sleeping problems
3. Assist with the frequent urination

Your feedback would be highly appreciated.


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You will need specialist care. Consult an internal specialist for an examination and tests. Long term complications of all of the medication that you are taking on a chronic basis can cause your extreme fatigue, sleeping problems and frequent urination but it is important to rule all possible causes out, especially organ failure, as a complication of the medication.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.